# SDR DHLA200800045

- Difficulty date: May 13, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727223
- Aircraft serial: 22013
- Aircraft time: 61,016 hours, 31,141 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 1315
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NR 197 - CABIN EMERGENCY EXIT LIGHT HAS ONE BULB INOPERATIVE.  RELAMP CABIN EMERGENCY EXIT LIGHT PER M/M 33-10-00 P/N 1315.  AIRCRAFT WAS GROUNDED.
